Sponsored by: Medichecks is the stress free, speedy way to get a comprehensive, accurate insight into your health. Our tests include Sports Hormone checks, testosterone, iron status, cholesterol and more.

Gains ceased

Author
tigerricky69
Universe Member
  • Total Posts : 402
  • Reward points: 9787
  • Joined: 2005/05/11 17:21:38
  • Status: offline
2005/07/20 14:04:21 (permalink)

Gains ceased

Hey guys

I'm on week 6 on a test e/dbol cycle, the bol was ran for 4 weeks kickstart.

I gained a massive 30lbs in the first 4 weeks which was great but since then I've not gained anything, not even one pound! It's been around 2.5 weeks without any gains...

I've also noticed that I don't look as pumped when finished down the gym and strength increases are grinding to a holt...

So what's going on?!! Has anyone experienced such an early peak (oo-er!) like this? I'm thinking of stopping the course as it's seeming to be a waste of good gear which could be kept for the next cycle...

Any help would be appreciated!!

Cheers
TR.
post edited by PartyBoy - 2005/07/20 14:45:47

You don't stop playing because you grow old, you grow old because you stop playing...
#1

13 Replies Related Threads

    Valley Fitness
    Play
    Pro-Member
    • Total Posts : 13183
    • Reward points: 10616
    • Joined: 2003/12/11 12:37:57
    • Location: United Kingdom
    • Status: offline
    RE: Help...!! 2005/07/20 14:07:08 (permalink)
    Dont stop it.

    Take it that its your first cycle, always massive gains on your first. the main gains would of been water bloat from the dbol and that will be coming out your system a bit now. Just build your muscles now and replace the water with muscle.

    Remember your PCT aswell
    #2
    n i n j a
    Pro-Member
    • Total Posts : 16579
    • Reward points: 9755
    • Joined: 2004/05/28 08:59:43
    • Location: Scotland
    • Status: offline
    RE: Help...!! 2005/07/20 14:19:38 (permalink)
    as play said hte initial gains were just water.

    now that the dbol is finished you're slowly losing the water and gaining muscle in it's place.

    ninja

    AKA theweeninjaguy.  8 st 2 lb when I joined this site, I’ve gained 7 stone since then. Homer stands behind me as a reminder that a normal 44 year olds body is constantly chasing me. The only difference between me and homer, is MT and the gym!
    #3
    tigerricky69
    Universe Member
    • Total Posts : 402
    • Reward points: 9787
    • Joined: 2005/05/11 17:21:38
    • Status: offline
    RE: Help...!! 2005/07/20 14:20:10 (permalink)
    It's funny as I thought it might be water weight being replaced by muscle gains, but doesn't enan make you retain water? I'm guessing not to the same degree as bol??

    Do you think there will be some more weight gains to come? Got another 3.5 weeks to run...Is this quite common for weight to steady out after the end of an oral kickstart?

    Yeah 1st cycle BTW, and yep PCT meds ready and waiting!!
    #4
    WARDEN
    Pro-Member
    • Total Posts : 5199
    • Reward points: 4343
    • Joined: 2004/05/18 19:28:55
    • Location: London, UK
    • Status: offline
    RE: Help...!! 2005/07/20 14:52:17 (permalink)
    Gains do slow towards the end of a cycle mate and you`ll probably even lose a little once you stop the orals.

    That said 30lb gain is fantastic even if it is mostly/at least 50% water. Since it`s your first cycle I`d stop a little earlier say week 7 if gains still aren`t coming.

    Wouldn`t go past week 8 for sure.

    100% chemically enhanced...only trees grow naturally!
    #5
    Digital Narc
    Senior Member
    • Total Posts : 144
    • Reward points: 3456
    • Joined: 2003/11/24 20:37:04
    • Location: London United Kingdom
    • Status: offline
    RE: Gains ceased 2005/07/20 14:59:13 (permalink)
    What dosage's are you running...?
    #6
    Play
    Pro-Member
    • Total Posts : 13183
    • Reward points: 10616
    • Joined: 2003/12/11 12:37:57
    • Location: United Kingdom
    • Status: offline
    RE: Gains ceased 2005/07/20 15:10:59 (permalink)
    I get like a double chin with water retention then it can go in 2 days LOL

    I look like the nutty profeser haha
    #7
    tigerricky69
    Universe Member
    • Total Posts : 402
    • Reward points: 9787
    • Joined: 2005/05/11 17:21:38
    • Status: offline
    RE: Gains ceased 2005/07/20 15:28:10 (permalink)
    Ran the bol at 35mg ED for 4 weeks and test enth is still going at 500mg EW split in two shots.

    The even stranger thing is that my gains ceased when I started using the Sythelamin apetite stimulator?!! Though I've noticed that one of the B12's used in that is also used in the metabolic stimulator making me think that maybe it increases metabolic activity to increase apetite but as your body's processing food quicker you don't hold on to as much of it?? Anyone think that might make some sort of sense?!

    #8
    khany
    Pro-Member
    • Total Posts : 9892
    • Reward points: 4073
    • Joined: 2003/12/07 16:17:12
    • Location: LEEDS
    • Status: offline
    RE: Gains ceased 2005/07/20 16:46:41 (permalink)

    ORIGINAL: tigerricky69

    Ran the bol at 35mg ED for 4 weeks and test enth is still going at 500mg EW split in two shots.

    The even stranger thing is that my gains ceased when I started using the Sythelamin apetite stimulator?!! Though I've noticed that one of the B12's used in that is also used in the metabolic stimulator making me think that maybe it increases metabolic activity to increase apetite but as your body's processing food quicker you don't hold on to as much of it?? Anyone think that might make some sort of sense?!




    mate i cannot ansure your second question about the b12 no idea

    but tbh nearly every test/ dbol iv ran mt gains will stop in the 6 or 7th week so i only run 6 or 8 weeks now so there absolutly nothing to worry about , just keep doing what your doing as 30lb gain is excellent
    #9
    alpine
    Pro-Member
    • Total Posts : 1075
    • Reward points: 7882
    • Joined: 2004/10/13 03:47:35
    • Status: offline
    RE: Gains ceased 2005/07/20 17:46:36 (permalink)

    ORIGINAL: tigerricky69

    Ran the bol at 35mg ED for 4 weeks and test enth is still going at 500mg EW split in two shots.

    The even stranger thing is that my gains ceased when I started using the Sythelamin apetite stimulator?!! Though I've noticed that one of the B12's used in that is also used in the metabolic stimulator making me think that maybe it increases metabolic activity to increase apetite but as your body's processing food quicker you don't hold on to as much of it?? Anyone think that might make some sort of sense?!




    Excellent gains mate. Your running exactly the same setup I'm looking at, including the B12 shot. Did you notice your food intake go up?

    Keep us informed how you get on especially after PCT, possibly 15-20lb
    #10
    tigerricky69
    Universe Member
    • Total Posts : 402
    • Reward points: 9787
    • Joined: 2005/05/11 17:21:38
    • Status: offline
    RE: Gains ceased 2005/07/21 09:58:02 (permalink)
    The B12 is very good, food intake rose by around 15-20% easily within a week and has stayed up there since.

    Yeah definitely finger crossed for that amount post PCT, would be well happy, will make sure I post something up in good time!

    Cheers
    TR.
    #11
    THE BARBARIAN
    Pro-Member
    • Total Posts : 2571
    • Reward points: 8264
    • Joined: 2004/04/15 03:13:41
    • Location: SCOTLAND
    • Status: offline
    RE: Gains ceased 2005/07/21 13:49:53 (permalink)
    where do you get this B12 i take it, its not illegal?
    #12
    WARDEN
    Pro-Member
    • Total Posts : 5199
    • Reward points: 4343
    • Joined: 2004/05/18 19:28:55
    • Location: London, UK
    • Status: offline
    RE: Gains ceased 2005/07/21 13:52:16 (permalink)
    ^^^
    Synthetec do it mate. See their sticky above.

    B12 is not actually illegal but you can`t get it from a pharmacy.

    100% chemically enhanced...only trees grow naturally!
    #13
    tigerricky69
    Universe Member
    • Total Posts : 402
    • Reward points: 9787
    • Joined: 2005/05/11 17:21:38
    • Status: offline
    RE: Gains ceased 2005/07/21 13:53:01 (permalink)
    Synthetik Products mate, check the sticky out at the top of the page and yes it's totally legit, B12 is a vitamin so nought shady there!! The product name is Synthelamin BTW
    #14
    Jump to:
    ©2017 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited. (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2017 APG vNext Commercial Version 5.5